# SDR AALA20120611006

- Difficulty date: June 4, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 38,749 hours, 15,877 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BEAM ON VERTICAL STABILIZER TIP.  INSTALLED REPAIR VERTICAL BEAM PER EA B737-55-024343.
